Article citationsMore>>

N. Kiyotaki and R. A. Wright, “A Contribution to the Pure Theory of Money,” Journal of Economic Theory, Vol. 23, No. 1, 1991, pp. 215-235. doi:10.1016/0022-0531(91)90154-V

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top